# SDR 95ZZZW756

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27330
- Make and model: Swrngn SA227AC
- Aircraft serial: AC756
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 230790001
- Condition: Failed
- Location: Rt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RIGHT ENGINE WOULD NOT START.  UPON TROUBLE SHOOTING BY MAINTENANCE THE STARTER/GENERATOR WAS FOUND TO BE THE PROBLEM.  THE STARTER/GENERATOR WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.
